Result on uniqueness and weighted sharing of entire function of differential polynomial with their derivatives
Serdica Mathematical Journal, Tome 46 (2020) no. 1, pp. 35-42
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this article, we worked on the uniqueness of more generalised form of a function namely \(f^{n}P(f)\) and \(\left[f^{n}P(f)\right]^{(k)}\) sharing a small function. The Theorem proved in this paper improves the results of Kit-wing [5].
Keywords:
entire function, uniqueness, small function, weighted sharing, differential polynomials, 30D35
@article{SMJ2_2020_46_1_a2,
author = {Naveenkumar, S. H.},
title = {Result on uniqueness and weighted sharing of entire function of differential polynomial with their derivatives},
journal = {Serdica Mathematical Journal},
pages = {35--42},
year = {2020},
volume = {46},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2020_46_1_a2/}
}
TY - JOUR AU - Naveenkumar, S. H. TI - Result on uniqueness and weighted sharing of entire function of differential polynomial with their derivatives JO - Serdica Mathematical Journal PY - 2020 SP - 35 EP - 42 VL - 46 IS - 1 UR - http://geodesic.mathdoc.fr/item/SMJ2_2020_46_1_a2/ LA - en ID - SMJ2_2020_46_1_a2 ER -
Naveenkumar, S. H. Result on uniqueness and weighted sharing of entire function of differential polynomial with their derivatives. Serdica Mathematical Journal, Tome 46 (2020) no. 1, pp. 35-42. http://geodesic.mathdoc.fr/item/SMJ2_2020_46_1_a2/